A general formula for decay rates of nonlinear dissipative systems - Archive ouverte HAL Access content directly
Journal Articles Comptes Rendus. Mathématique Year : 2004

A general formula for decay rates of nonlinear dissipative systems

(1)
1

Abstract

This work is concerned with stabilization of hyperbolic systems by a nonlinear feedback which can be localized on part of the boundary or locally distributed. We present here a general formula which gives the energy decay rates in terms of the behavior of the nonlinear feedback close to the origin. This formula allows us to unify for instance the cases where the feedback has a polynomial growth at the origin, with the cases where it goes exponentially fast to zero at the origin. We give also two other significant examples of nonpolynomial growth at the origin. We also show that we either obtain or improve significantly the decay rates of Lasiecka and Tataru (Differential Integral Equations 8 (1993) 507–533) and Martinez (Rev. Mat. Comput. 12 (1999) 251–283). To cite this article: F. Alabau-Boussouira, C. R. Acad. Sci. Paris, Ser. I 338 (2004).
Not file

Dates and versions

hal-03895190 , version 1 (12-12-2022)

Identifiers

Cite

Fatiha Alabau-Boussouira. A general formula for decay rates of nonlinear dissipative systems. Comptes Rendus. Mathématique, 2004, 338 (1), pp.35-40. ⟨10.1016/j.crma.2003.10.024⟩. ⟨hal-03895190⟩
0 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More